MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY

Medline Industries, LP MEDLINE; METER, GLUCOSE, HARMONY,PROF.USE ONLY
Catalog Number MPH6540
Medical Device Problem Codes High Readings (2459); Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "today they went to qc a new bottle of strips and the low control is reading high and high reading low.".
 
Additional Manufacturer Narrative
It was reported that during qc of a new bottle of strips, "the low control is reading high and high reading low," and it "was done multiple times by 2 different staff members." medline received the harmony blood glucose meter in used condition; the glucose control solutions and test strips used by the account were not provided, and medline tested the sample using harmony glucose control solutions and harmony blood glucose test strips, with level 1 and level 3 results of 47 mg/dl and 211 mg/dl, respectively, within test ranges.The complaint was not confirmed, and the cause code was not confirmed with received sample.Medline saw no issues during testing, the sample turned on as intended, readings were within the control solutions range, and the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER, GLUCOSE, HARMONY,PROF.USE ONLY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50946544
Report Number1417592-2026-54285
Device Sequence Number21419616
Product Code LFR
UDI-Device Identifier10888277675674
UDI-Public10888277675674
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K161299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH6540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown